text.skipToContent text.skipToNavigation
Shipping truck
Benylin all-in-one cold and fever suspension liquid for children nightime apple flavour 100 ml#000000000000301606

$8.79

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape SYRUP
Sub brand name All-In-One
U.P.C 060245940745
#NPN N/A
#DIN 02305666
Content 160.0 MG / 0.0 
Directions
- Do not exceed the single and maximum daily dose. Overdose may result in serious harm.
Children (6 to under 12 years):
- Shake well before using
- Remove cap and squeeze dose into dosing cup
- Use only the measuring cup provided
- Give 10 ml (2 tsp.) every 4-6 hours, as needed
- Do not give more than 5 doses in 24 hours.
WARNINGS LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if your child takes:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with other products containing ACETAMINOPHEN or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
- if your child is allergic to any of the ingredients
- this product in children under 6 years of age
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug
- with any other product containing diphenhydramine, even one used on the skin.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that has
- a body that breaks down drugs slowly or takes any other medication including warfarin, sedatives or tranquilizers
- liver or kidney disease
- glaucoma
- difficulty in urination
- persistent cough such as occurs with asthma
- cough with excessive phlegm (mucus)
- difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.

WHEN USING THIS PRODUCT
- marked drowsiness or excitability may occur
- sedatives and tranquilizers may increase drowsiness
- do not use when child is engaged in activities requiring mental alertness.

STOP USE AND ASK A DOCTOR IF
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- new symptoms appear or symptoms worsen
- are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm
- allergic reactions such as wheezing, rash or itching develop.
Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

KEEP OUT OF REACH OF CHILDREN. In case of overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical, even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Read the complete carton and label before use and follow all directions
- Do not use if bottle neck band is broken or missing
- Child resistant package
- Store at 15 to 30°C. Protect from light.
Fast relief of:
- runny nose
- dry cough
- sneezing
- sore throat pain
- aches and pain
So your child can rest

With fever relief

Uses
- Temporarily relieves mild to moderate symptoms due to common cold - dry cough - aches/pain - sore throat pain - fever - sneezing - runny nose

Inactive ingredients carboxymethylcellulose sodium, citric acid, D&C yellow no. 10, FD&C blue no. 1, flavour (includes cinnamon), glycerin, high fructose corn syrup, microcrystalline cellulose, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.

(In each 5 ml or 1 teaspoonful (tsp.)) Purpose
Active ingredients
Dextromethorphan hydrobromide 5 mg Cough suppressant
Acetaminophen 160 mg Pain reliever, fever reducer
Diphenhydramine hydrochloride 6.25 mg Antihistamine